English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Birational rigidity in not an open property

MPS-Authors
/persons/resource/persons235071

Cheltsov,  Ivan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235359

Grinenko,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Cheltsov_Birational rigidity_2017.pdf
(Publisher version), 415KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cheltsov, I., & Grinenko, M. (2017). Birational rigidity in not an open property. Bulletin of the Korean Mathematical Society, 54(5), 1485-1526. doi:10.4134/BKMS.b160677.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0CA2-8
Abstract
There is no abstract available